# SDR VNAA20250529019

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW FS310 TO FS319 AND STGR 20RH SIDE ON INTERNAL FUSELAGE STRTUCTURE.   DUE TO EXCESIVE DAMAGE INTERCOSTAL BTW FS310 TO FS319 AND STGR 20RH IS OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 THEREFORE WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01.
